MathSciNet Relay Station
MathSciNet bibliographic data
MR620142 (83a:10088) 10K05 (65D30)
Zinterhof, P.; Stegbuchner, H. Trigonometrische Approximation mit Gleichverteilungsmethoden. (German) [Trigonometric approximation with methods of uniform distribution] Studia Sci. Math. Hungar. 13 (1978), no. 3-4, 273–289 (1981).
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement